Campana points and powerful values of norm forms

Sam Streeter*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)

Abstract

We give an asymptotic formula for the number of weak Campana points of bounded height on a family of orbifolds associated to norm forms for Galois extensions of number fields. From this formula we derive an asymptotic for the number of elements with m-full norm over a given Galois extension of Q. We also provide an asymptotic for Campana points on these orbifolds which illustrates the vast difference between the two notions, and we compare this to the Manin-type conjecture of Pieropan, Smeets, Tanimoto and Várilly-Alvarado.
Original languageEnglish
Pages (from-to)627–664
Number of pages38
JournalMathematische Zeitschrift
Volume301
Early online date24 Dec 2021
DOIs
Publication statusPublished - 1 May 2022

Fingerprint

Dive into the research topics of 'Campana points and powerful values of norm forms'. Together they form a unique fingerprint.

Cite this